Weeks Three, Four and Five

Can’t believe it’s been this long since I’ve posted in the Roaccutane category but the past few weeks have been good if not great. My lips get very dry every few hours and I need to use the Blistex on them but they aren’t a real hardship at all. My skin is very dry and is noticeable in the corners of my face so I’m using the Dermacare moisturiser on it twice a day still. A rash on both of my hands has developed over the past two weeks so I’m booking an appointment with the doctor tomorrow for Wednesday. It’s a bright red rash on the backs of my hands but I’ve done a search on the web and other people have got similiar side affects from taking Accutane. I’ve noticied a change in my back in that it seems to be healing quite well at the moment. More updates at the end of this week.

5 Comments

  1. anna   •  

    Hi I’m thinking about going on Roaccutane but the seriousness of it/side effects scare me a bit. I’m 27 and have put up with poxy skin for years – have tried about every holistic method possible but no real luck – and now I have developed excema as well – hoorah! I’m so f*$!n healthy that it is not fair and my self-esteem/job prospects/relationship have been affected. I know you haven’t been on it long but what’s your advice?? Cheers, anna from NZ.

  2. anthony   •     Author

    Hi Anna, Thanks for the comment. I’d advise going on it if you’ve been having ongoing trouble for some time. My dermatologist took one look at me and said if I wanted to solve it then I’d need to go on Roaccutane. The side effects can be a bit extreme and I did get quite apprehensive after reading the information on it. At the end of the day I decided if my dermatologist believes its the right way to go then I should try it. It’s a personal decision but for me I believe it’ll be worth it. 🙂

  3. Lamar Cole   •  

    Just as Blistex can heal chapped lips, love can heal a broken heart.

  4. Keeley Edwards   •  

    Hi

    I am waiting for an appointment to come through from the doctors to start a course of roaccutane. I have made my mid up to go on it but still the side effects worry me. I’m not too worried about the dperession side of things, it’s more that i keep reading about people who go on it say their acne gets better whilst they are on it but then after a few months of stopping the treatment their acne comes back. that would be really aweful for it to go and then come back. also when I wear makeup my acne doesnt look too bad. i was worried that the hospital may refuse my treatment but my doctor said they won’t. With out make up anyone can clearly see black heads and open pores and my face seems to have its ok weeks and it’s bad weeks so knowing my look i’ll be at the hospital on a good week and they will refuse the treatment, i really hope they don’t, this is my last hope.

  5. anthony   •     Author

    Hi Kelley. I’d be lying to say that my acne has completely gone away. It hasn’t. However, it’s a hell of a lot better than it used to be. I do get the odd whitehead but most of the time they’re not there. The hospital will base their assessment on your doctors opinion so I wouldn’t worry about wearing/not wearing makeup on the day of your consultation. Please feel free to email me if you want any other advice or you can respond here. 🙂

Leave a Reply

Your email address will not be published. Required fields are marked *